| Catalog Number |
M0036181650 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : the device is not available to the manufacturer.
Event or Problem Description
It was reported that during aneurysm embolization procedure the subject coil spontaneously detached.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the main coil was seen to be detached.The main coil was seen to be kinked.Functional inspection was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed based on the device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.There was no additional information provided by the customer.During analysis, the main coil was seen to be detached and slightly kinked, there were no other anomalies noted to the device.An assignable cause of procedural factors will be assigned to the reported event ¿main coil prematurely detached/separated during use¿ these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of procedural factors will be assigned to the analyzed events ¿main coil prematurely detached/separated during use¿ and ¿main coil kinked/bent¿ these defects appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
Event or Problem Description